Algorithms for translational tiling

Kolountzakis, M. N. and Matolcsi, Máté (2009) Algorithms for translational tiling. JOURNAL OF MATHEMATICS AND MUSIC, 3 (2). pp. 85-97. ISSN 1745-9737

[img] Text
Algorithms for translational tiling.pdf
Restricted to Repository staff only

Download (218kB) | Request a copy


In this paper, we study algorithms for tiling problems. We show that the conditions (T1) and (T2) of Coven and Meyerowitz [E. Coven and A. Meyerowitz, Tiling the integers with translates of one finite set, J. Algebra 212(1) (1999), pp. 161-174], conjectured to be necessary and sufficient for a finite set A to tile the integers, can be checked in time polynomial in diam(A). We also give heuristic algorithms to find all non-periodic tilings of a cyclic group Z(N). In particular, we carry out a full classification of all non-periodic tilings of Z(144).

Item Type: Article
Subjects: M Music and Books on Music / zene, szövegkönyvek, kották > M1 Music / zene
Q Science / természettudomány > QA Mathematics / matematika
Depositing User: MTMT SWORD
Date Deposited: 09 Dec 2013 15:12
Last Modified: 09 Dec 2013 15:12

Actions (login required)

Edit Item Edit Item